# SDR SWAA110353

- Difficulty date: January 23, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 57,306 hours, 48,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1160F1
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RT EMERGENCY EXIT LIGHT INOP AT ROW 8.  REPAIRED WIRE PER SWPM.
